# SDR DALA2022060603947

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,675 hours, 38,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 FOUND CORROSION ON FLOOR FRAME AROUND NUT PLATE HOLE AT STATION 345 UNDER THE AFT GALLEY FLOOR PNL 221AF. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0003:3220-9901/008 00022 EVALUATED DAMAGE AND REMOVED CORROSION AS PER 757-200 SRM 53-00-51-1A. CORROSION CONTAINED. (2260291)
